Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 191532

General Euler-Boole's and dual Euler-Boole's formulae


Franjić, Iva; Pečarić, Josip; Perić, Ivan
General Euler-Boole's and dual Euler-Boole's formulae // Mathematical inequalities & applications, 8 (2005), 2; 287-303 (međunarodna recenzija, članak, znanstveni)


Naslov
General Euler-Boole's and dual Euler-Boole's formulae

Autori
Franjić, Iva ; Pečarić, Josip ; Perić, Ivan

Izvornik
Mathematical inequalities & applications (1331-4343) 8 (2005), 2; 287-303

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Extended Euler formulae; multiplication theorem for Bernoulli polynomials; Boole's quadrature formula; dual Boole's quadrature formula; sharp estimates of the quadrature formulae; Bullen-Boole's inequality; (2k)-convex functions

Sažetak
The aim of this paper is to derive general Euler-Boole's and dual Euler-Boole's formulae. More precisely, we derive formulae of Boole type where the integral is approximated not only with the values of the function in certain points but also with values of its derivatives up to (2n-1)-th order in end points of the interval. Our method produces formulae of arbitrary degree of exactness. Dual Euler-Boole's formulae are derived by analogy with Simpson's and dual Simpson's rule, and Simpson's 3/8 and Maclaurin rule. Finally, by analogy with Bullen-Simpson's and Bullen-Simpson's 3/8 inequality, general Bullen-Boole's inequality for a class of (2k)-convex functions is derived.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119
0117014

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Avatar Url Iva Franjić (autor)

Citiraj ovu publikaciju

Franjić, Iva; Pečarić, Josip; Perić, Ivan
General Euler-Boole's and dual Euler-Boole's formulae // Mathematical inequalities & applications, 8 (2005), 2; 287-303 (međunarodna recenzija, članak, znanstveni)
Franjić, I., Pečarić, J. & Perić, I. (2005) General Euler-Boole's and dual Euler-Boole's formulae. Mathematical inequalities & applications, 8 (2), 287-303.
@article{article, year = {2005}, pages = {287-303}, keywords = {Extended Euler formulae, multiplication theorem for Bernoulli polynomials, Boole's quadrature formula, dual Boole's quadrature formula, sharp estimates of the quadrature formulae, Bullen-Boole's inequality, (2k)-convex functions}, journal = {Mathematical inequalities and applications}, volume = {8}, number = {2}, issn = {1331-4343}, title = {General Euler-Boole's and dual Euler-Boole's formulae}, keyword = {Extended Euler formulae, multiplication theorem for Bernoulli polynomials, Boole's quadrature formula, dual Boole's quadrature formula, sharp estimates of the quadrature formulae, Bullen-Boole's inequality, (2k)-convex functions} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews